# SDR SWAA040646

- Difficulty date: February 28, 2004
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N319SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23340
- Aircraft time: 56,052 hours, 53,536 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND RT KEEL BEAM WEB CORRODED AT BS 727 + 11, STRINGER 27R, BS 727 + 14, STRINGER 27R.  REPAIRED WEB SECTION PER ER.
